# SDR CA960229003

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seals
- Condition: Oil Leak
- Location: Hp Compressor
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER ENGINE START, CABIN FILLED WITH SMOKE, #3 ENGINE FOUND TO HAVE OIL IN HP COMPRESSOR SECTION. ENGINE REPLACED. SUBMITTER SUSPECTS COMPANY CAMPAIGN TO CHANGE OIL FROM EXXON 2380 TO CASTROL 5000. OIL IS BEING CHANGED BACK AND #1 AND #9 BEARING SEALS REPLACED.
